# SDR AALA20160531008

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 600-602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB IS CORRODED BETWEEN FS 600 & 602.  REPAIRED CUSP WEB IAW AARD 53-20-00-16.
